Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1996 2
1998 1
2000 1
2001 1
2004 1
2005 1
2006 1
2012 1
2014 1
2017 1
2022 0
Text availability
Article attribute
Article type
Publication date

Search Results

10 results
Results by year
Filters applied: . Clear all
Page 1
Sudden death of cardiac origin and psychotropic drugs.
Timour Q, Frassati D, Descotes J, Chevalier P, Christé G, Chahine M. Timour Q, et al. Among authors: frassati d. Front Pharmacol. 2012 May 10;3:76. doi: 10.3389/fphar.2012.00076. eCollection 2012. Front Pharmacol. 2012. PMID: 22590457 Free PMC article.
Cardiac lesions induced by neuroleptic drugs in the rabbit.
Belhani D, Frassati D, Mégard R, Tsibiribi P, Bui-Xuan B, Tabib A, Fanton L, Malicier D, Descotes J, Timour Q. Belhani D, et al. Among authors: frassati d. Exp Toxicol Pathol. 2006 Jan;57(3):207-12. doi: 10.1016/j.etp.2005.09.003. Epub 2005 Nov 15. Exp Toxicol Pathol. 2006. PMID: 16410188